DOI 10.1177/0310057x8100900304
The epidemiology and clinical features of anaphylactic reactions in anaesthesia.
Аннотация
Severe anaphylactoid reactions during anaesthesia in 116 patients are described. The majority of patients who reacted to induction agents had previous exposure to the drug, while the majority of patients who reacted to muscle relaxants had not. There was a statistically significant increased incidence of allergy, atopy, asthma and previous reactions in patients who had reactions compared with a control group undergoing uneventful anaesthesia. There was no correlation between abnormalities in immunoglobulins or resting complement levels and a history of allergy or atopy. Antihistamines, steroids and bronchodilators alone did not prevent reactions and three patients reacted to test doses with Althesin. Reactions usually occurred during induction of anaesthesia, but may occur at any time in the perioperative period. No one drug produced reactions that differed in severity or clinical features from any other drug. Clinical features included skin changes, oedema, cardiovascular collapse, bronchospasm, gastrointestinal symptoms, prolonged unconsciousness, convulsions and pulmonary oedema. Four patients died.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.